Schanuel Nullstellensatz for Zilber fields

Volume 207 / 2010

Paola D'Aquino, Angus Macintyre, Giuseppina Terzo Fundamenta Mathematicae 207 (2010), 123-143 MSC: 03Cxx, 03C60. DOI: 10.4064/fm207-2-2

Abstract

We characterize the unsolvable exponential polynomials over the exponential fields introduced by Zilber, and deduce Picard's Little Theorem for such fields.

Authors

  • Paola D'AquinoDepartment of Mathematics
    Seconda Universitá di Napoli
    Via Vivaldi 43
    81100 Caserta, Italy
    e-mail
  • Angus MacintyreSchool of Mathematical Sciences
    Queen Mary, University of London
    Mile End Road
    London E1 4NS, UK
    e-mail
  • Giuseppina TerzoDepartment of Mathematics
    Seconda Universitá di Napoli
    Via Vivaldi 43
    81100 Caserta, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image